# SDR GUU2003F00007

- Difficulty date: June 20, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3044700
- Condition: Failed
- Location: Lt Engine
- Part time: 13,365 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF JUST AFTER BRAKE RELEASE, AN EXPLOSION WAS HEARD IN THE LT ENGINE.  ABORTED TAKEOFF.  REMOVED LEFT ENGINE.  DETERMINED POWER SECTION HAS MAJOR INTERNAL DAMAGE.  REPLACED LEFT ENGINE.  ROUTED FAILED ENGINE FOR FURTHER ANALYSIS AND REPAIR.  VENDOR DETERMINED TO BE 2ND STAGE POWER TURBINE BLADE FAILURE WITH SUBSTANTIAL DAMAGE TO HOT SECTION.
